# SDR DALA2020090302935

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 12,259 hours, 1,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Stuck
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 5212-01125-01-04 FOUND DOOR 2R AFT GIRT BAR FITTING BUSHING STUCK IN FITTING. CORRECTIVE ACTION: R/R DOOR 2R AFT FLOOR GIRT BAR FITTING ASSY PER A350 AMM 52-12 & W/C.
